# SDR USAA2014103000007

- Difficulty date: October 29, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 47,525 hours, 19,635 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Entry Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR ESCAPE SLIDE ARMING HANDLE IS TIGHT & NEEDS LUBE.  ACCOMPLISHED AMM TASK 52-10-00-720-005-A.  CHECKED OK AT THIS TIME.
